# SDR K11A2015121124001

- Difficulty date: November 13, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727224
- Aircraft serial: 20383
- Aircraft time: 61,780 hours, 47,489 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SIDE OF FWD MOUNT FITTING HAS CORROSION ON AND AROUND FASTENERS.
